# SDR FDEA201010053950

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 16,328 hours, 9,003 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER SKIN SUPPORT WEB GOT CRACK AT NR 3 SPOILER INBD HINGE NEARBY.  FABRICATED LT SUPPORT SKIN IAW AB6F DWG NR A57240194 (PN A57240194201).   INSTALLED THE SUPPORT SKIN WITH FASTENER IAW AB6F SRM 51-41-21.  THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
